Articles written in Journal of Astrophysics and Astronomy
Volume 6 Issue 3 September 1985 pp 131-135
We present the higher-dimensional perfect fluid generalizations of the extended Bianchi type-VIh vacuum space-times discussed recently by Demaret & Hanquin (1985). It is shown that the Chodos-Detweiler mechanism of cosmological dimensional-reduction is possible in these cases.
Volume 6 Issue 3 September 1985 pp 137-144
We derive some new exact 7-dimensional cosmological solutions |
Volume 7 Issue 3 September 1986 pp 155-170
We present a detailed study of the inhomogeneous Stephani-Krasinski solution with time-dependent curvature index. In general, the cosmological behaviour of the models depends on six arbitrary functions of time. Such models are termed ‘private universes’ and cannot be in accord with observation in the most general case. Two simple models with changing topology are considered as illustrating examples. In one of these models the pressure turns out to be negative and hence a violation of the weak energy condition in the singularity theorems is possible. A brief review of other inhomogeneous cosmologies is included for the sake of clarity. It is shown that the geodesic equation can be reduced to a complicated differential equation, which depends on the three arbitrary functions involved. Therefore, it is difficult to obtain explicit formulas for the various observational relations.
Volume 40 | Issue 2
Since January 2016, the Journal of Astrophysics and Astronomy has moved to Continuous Article Publishing (CAP) mode. This means that each accepted article is being published immediately online with DOI and article citation ID with starting page number 1. Articles are also visible in Web of Science immediately. All these have helped shorten the publication time and have improved the visibility of the articles.